JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME COMPLETE COMPLEX SUBMANIFOLDS IN A LOCALLY SYMMETRIC KAEHLER MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME COMPLETE COMPLEX SUBMANIFOLDS IN A LOCALLY SYMMETRIC KAEHLER MANIFOLD
Kwon, Jung-Hwan; Pak, Jin-Suk;
  PDF(new window)
 Abstract
The purpose of this paper is to study complete complex submanifolds of a locally symmetric Kaehler manifold with non-positive totally real normal bisectional curvature and k-pinched totally real tangent bisectional curvature.
 Keywords
normal bisectional curvature;-pinched totally real tangent bisectional curvature;locally symmetric;Chern-type problem;proper;
 Language
English
 Cited by
 References
1.
Kodai Math. J., 1988. vol.11. pp.325-343 crossref(new window)

2.
Math. Ann., 1982. vol.261. pp.55-62 crossref(new window)

3.
Geometry of Submanifolds, 1973.

4.
Proc. Amer. Math. Soc., 1976. vol.56. pp.261-263 crossref(new window)

5.
J. Korean Math. Soc., 1988. vol.25. pp.1-10

6.
J. Korean Math. Soc., 1996. vol.33. pp.1009-1038

7.
J. Differential Geom., 1967. vol.1. pp.369-370

8.
J. Math. Soc., 1975. vol.27. pp.76-91 crossref(new window)

9.
J. Math. Soc., 1976. vol.28. pp.638-667 crossref(new window)

10.
J. Math. Soc., 1967. vol.19. pp.205-211 crossref(new window)

11.
Spaces of constant curvatures, 1967.

12.
CR submanifolds of K¨ahlerian and Sasakian Manifolds, 1983.

13.
Comm. Pure Appl. Math., 1975. vol.28. pp.201-228 crossref(new window)